# SDR DL75E081537

- Difficulty date: November 13, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 38,218 hours, 13,681 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LT PACK TEMP CONTROL INOP.  RE- RACKED LT PACK TEMP CONTROL PER BITE.  NO FAULTS.  LT PACK OPS NML.
